The classification of trisymmetric spaces
Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 518-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_3_a9,
author = {L. V. Sabinin},
title = {The classification of trisymmetric spaces},
journal = {Doklady Akademii Nauk},
pages = {518--520},
year = {1970},
volume = {194},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a9/}
}
L. V. Sabinin. The classification of trisymmetric spaces. Doklady Akademii Nauk, Tome 194 (1970) no. 3, pp. 518-520. http://geodesic.mathdoc.fr/item/DAN_1970_194_3_a9/